Golden Valley, AZ
A 24-year-old male asked:
5mg lexapro (escitalopram) started last night, my head feels like it has a lot of pressure in it, like my brain is swelling, dizziness, sweating, horrible sleep ???
1 doctor answer • 2 doctors weighed in
Clinical Psychology 41 years experience
Give it time: Many people experience uncomfortable side effects when they begin an SSRI. These early side effects usually go away when your body becomes used to the medicine. If you experience anything more severe, call your doctor. Otherwise, see if these side effects diminish and you start feeling better within the next week or two.
Created for people with ongoing healthcare needs but benefits everyone.
3k viewsReviewed >2 years ago
Last updated May 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.